Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 6 > No. 2


Implicit Resolvent Equation Problem in Hilbert Spaces

PP: 141-147
Iqbal Ahmad, Rais Ahmad, Mijanur Rahaman,
In this paper, we study an implicit resolvent equation problem with its corresponding implicit variational inclusion problem in Hilbert spaces. We establish that the implicit variational inclusion problem is equivalent to a fixed point problem and a relationship between implicit variational inclusion problem with an implicit resolvent equation problem is shown. This equivalence is used to suggest an iterative algorithm for solving implicit resolvent equation problem. Finally, an existence and convergence result is proved.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved